About DJPS    Editorial Board        Secretary of Journal    Events & News         

 

DJPS

Diyala Journal for Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala

 

Admin of Website

djps.17.04.562B

Diyala Journal for Pure Science DJPS

 

P- ISSN:2222-8373, E-ISSN:2518-9255

 

Volume 17, Issue 4 , October  2021

 

 

 

On Some Applications of Lidskii's Theorem

 

Duaa Taheir Bader and Fatima Mohammad Aboud

 

Year: 2021, Volume: 17, Issue 4

 

Pages: 37-50 , DOI: https://dx.doi.org/10.24237/djps.17.04.562B

 

Download :  

 

Abstract


 

Lidskii's theory is considered one of the most important and recent theories for calculating the following categories and the relationship between them and the eigenvalues. This theory provides an easier way to prove the existence of the eigenvalues, and hence to prove the existence of solutions for some kind of problems.

This thesis article to prove that there are solutions to some problems for which the computation of eigenvalues is very complex and to prove that the existence of eigenvalues is also complex, in our work we try to take advantage of the fact that calculating the trace is much easier than calculating eigenvalues. Lidskii's theorem gives the relationship between Trace and eigenvalues and gives us a way to prove the existence of eigenvalues.

Keywords: Nonlinear eigenvalue problems, spectra, trace, quasi-homogenous operators

Copyright © 2017 Diyala Journal For Pure Science (DJPS) . All rights reserved
3:45